I took Plan B one day after the condom slipped off and no ejaculation occurred. My doctor told me to wait 5 days to start my birth control regimen, and to have no sex during those 5 days, even if it was protected sex. On the 5th day, we had protected sex. The next day, I started my birth control, and have taken it faithfully. I am in my last week of it, and yesterday, my period started, but something like skin came out of me. Today, my period is practically over. I feel like I had a miscarriage. Did I?
Plan b can really interfere with birth control pills so that is probably why he had you delay your start. Only abstinance is 100% effective birth control so he probably told you not to have sex to be sure that you didnt become pregnant in the meantime, because even with a condom, there is a possibility for getting pregnant. It is usually recommended that you be on the pill for 7 days before having sex unless you are using condoms as back up. Once you have been on the pill (and I assume we are speaking about birth control pills here) for 7 days straight you are considered protected against pregnancy and using condoms becomes more for preventing STDs than birth control, although it never hurts to have more back ups, especially in the beginning because you may forget to take a pill before you are in the routine of it. When the condom slipped off did it break? I had a condom break within me once and a small piece of it was retained inside of me and during my period it came out and it looked like a piece of skin too. I retrieved it (gross, I know, but I was curious) and rinsed it off and took a good look and it was a piece of the condom that my partner didnt tell me was left inside of me! When it was covered in menstrual blood it really scared me at first!! If your Dr suspected you had miscarried he would have told you. That is not the kind of information that they would keep a secret from you, and you would have been advised not to have intercourse for much longer than 5 days! It is normal for the pill to give you shorter and lighter periods. Some women only spot a day or two. If this is very troubling for you, you can always talk to your gynecologist about it and have her/him check you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 1 answer
Posted 26 Aug 2010 • 1 answer
Posted 20 Feb 2011 • 2 answers
Posted 5 Oct 2011 • 4 answers
Posted 25 Mar 2014 • 1 answer